Who on hospice dont use these?
Possible Tears in the Patches Pose Serious Health Threat
Johnson & Johnson's subsidiary PriCara, in conjunction with the FDA, has issued an immediate recall of 2 lots of Duragesic pain patches, because of possible tears in drug reservoir in the patch.
Direct exposure to fentanyl gel, the opioid pain medication in the patch, may lead to serious adverse events, including respiratory depression and possible overdose, which may be fatal.
The Duragesic patches, also called the Fentanyl Transdermal System, involved in the recall are the PriCara 50 mcg/hr patches under the lot number 0817239, and the Sandoz Inc 50 mcg/hr patches under the lot number 0816851.
This is the 5th recall of the duragesic transdermal pain patches since 1994. As was the case with an earlier recall in February 2008, Alza Corp is the company that manufactured these latest defective fentanyl pain patches.
JAN-02-09: Johnson & Johnson's Subsidiary Recalls Pain Patch Duragesic [RTT NEWS: DURAGESIC PAIN PATCH RECALL]